# SDR AALA202205263441

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER BAY IN LEFT HAND WHEEL WELL, KEEL BEAM CENTER SECTION AT STA 663 CRACKED. REPAIRED CRACK PER SRM 57-10-10-2R-3.
